Decay estimates for the Cauchy problem for the damped extensible beam equation

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

RACKE, Reinhard, Shuji YOSHIKAWA, 2016. Decay estimates for the Cauchy problem for the damped extensible beam equation. In: Applicable Analysis : An International Journal. 95(5), pp. 1118-1136. ISSN 0003-6811. eISSN 1563-504X

@article{Racke2016-05-03Decay-34152, title={Decay estimates for the Cauchy problem for the damped extensible beam equation}, year={2016}, doi={10.1080/00036811.2015.1053051}, number={5}, volume={95}, issn={0003-6811}, journal={Applicable Analysis : An International Journal}, pages={1118--1136}, author={Racke, Reinhard and Yoshikawa, Shuji} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/34152"> <dcterms:issued>2016-05-03</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-05-30T09:30:35Z</dc:date> <dc:contributor>Yoshikawa, Shuji</dc:contributor> <dcterms:title>Decay estimates for the Cauchy problem for the damped extensible beam equation</dcterms:title> <dc:contributor>Racke, Reinhard</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/34152"/> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-05-30T09:30:35Z</dcterms:available> <dc:creator>Yoshikawa, Shuji</dc:creator> <dc:creator>Racke, Reinhard</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto